# SDR IPXA2021070171178

- Difficulty date: June 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO FLOOR BEAM SUPPORT AT STA. 1841 AND X= 46 IS CORRODED.REPAIRED CORRODED AFT CARGO FLOOR BEAM SUPPORT AT STA 1841 AND X= 46 IAW EA 011-5310-01-A9187 REV. IR AND  EO MD11-5310-80841-A. REF. FAA FORM 8110-3. (MAJOR)
